My brother has been compounding my hormones since 2000. I just saw a doctor who ordered blood tests to check my hormone levels, primarily because my hair won't stop falling out. The doctor's office faxed the results to my brother and she had prescribed testosterone cream on the labia. I didn't like that answer and now the doctor is in Australia until mid January. The way my brother explained it is that the testosterone will increase the libido, it will build up muscle tissue and do several other positive things. It is not dangerous to apply to the labia. I am going to call the office and ask that another physician explain the results to me. Compounding HRT is the way to go. The pharmacist can closely duplicate the hormones naturally produced in your body when menopause causes them to produce less.
The manufacturers of certain testosterone products (., AndroGel and Striant) state that their products are contraindicated in patients with soybean, soy, or soya lecithin hypersensitivity because they are derived partially from soy plants. There is a risk of serious hypersensitivity reactions or anaphylaxis with the use of testosterone undecanoate (Aveed) oil for injection. These allergic reactions can occur after any injection of testosterone undecanoate during the course of therapy, including after the first dose. Observe patients in the healthcare setting for 30 minutes after an Aveed injection in order to provide appropriate medical treatment in the event of serious hypersensitivity reactions or anaphylaxis. The Aveed injection contains benzyl benzoate, the ester of benzyl alcohol and benzoic acid, and refined castor oil. Therefore, testosterone undecanoate use is contraindicated in patients with polyoxyethylated castor oil hypersensitivity, benzoic acid hypersensitivity, or benzyl alcohol hypersensitivity. Patients with suspected hypersensitivity reactions should not be re-treated with testosterone undecanoate injection.